# SDR CA021205001

- Difficulty date: November 29, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 8,167 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

(CAN) NR 2 ENGINE STALL & FLAMED OUT WHILE TAXIING, AIRCRAFT RETURNED TO GATE. AFTER  BOROSCOPE INSPECTION, FOUND 6TH STAGE OF HPC DAMAGE.
